# SDR UPS96421708

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION ON UPPER CHORD AT BS 220 AT LBL 59.  REMOVED CORROSION ON UPPER CHORD ON BS 220 LBL 59 ACC. SRM 51-10-01.  CORROSION NOT IN LIMITS ACC. SRM 53-10-01.  REPAIRED UPPER CHORD FROM LBL 58 TO LBL 82 ACC. SRM 53-10-07 FIG. 8.
